Ask an expert
Question

25 Jul 2006

pain in lower abdomen and lower back
Hi

I am on femodine and havent really suffered from period pains since being on the pill, the past two months I have had really bad cramps, i started menstuating early last week, with bad cramps i though it would go away after a day or two but it hasnt, i ahve stopped menstruating on Saturday but there is still a nagging pain on the left side of my lower abdomen and I am nautious and have pain in back as well.
What could be the cause of this.
Answer 456 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be a cyst. I would suggest that you see your gynaecologist.

Best wsihes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.